# SDR ABXA20241216259

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,728 hours, 36,158 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 285T0012115
- Part serial: D04613
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 50,518 hours, 500,270 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXI OUT, DURING AILERON CONTROL CHECK EICAS MESSAGE AND DISCRETE LIGHT SPOILERS APPEARED. AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC , TROUBLE SHOT AND REMOVED AND REPLACED THE SOILER CONTROL MODULE 3 LEFT IAW B767 AMM 27-09-00 OPS CHECKS PASSED NO FURTHER DEFECTS NOTED AIRCRAFT REMAINS CAT III A
